Jump to ContentJump to Main Navigation
Show Summary Details
More options …

 

Integers


Mathematical Citation Quotient (MCQ) 2017: 0.20

Online
ISSN
1867-0660
See all formats and pricing
More options …

Fibonacci Variations of a Conjecture of Polignac

Lenny Jones
Published Online: 2012-08-01 | DOI: https://doi.org/10.1515/integers-2011-0126

Abstract.

In 1849, Alphonse de Polignac conjectured that every odd positive integer can be written in the form , for some integer and some prime p. In 1950, Erdős constructed infinitely many counterexamples to Polignac's conjecture. In this article, we show that there exist infinitely many positive integers that cannot be written in either of the forms or , where is a Fibonacci number, and p is a prime.

Keywords: Fibonacci Number; Prime Number; Polignac

About the article

Received: 2010-09-17

Revised: 2011-06-16

Accepted: 2012-01-10

Published Online: 2012-08-01

Published in Print: 2012-08-01


Citation Information: Integers, Volume 12, Issue 4, Pages 659–667, ISSN (Online) 1867-0652, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integers-2011-0126.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Dan Ismailescu, Lenny Jones, and Tristan Phillips
Journal of Number Theory, 2017, Volume 173, Page 87

Comments (0)

Please log in or register to comment.
Log in